# SDR 2001FA0000505

- Difficulty date: October 29, 2001
- Submitted: November 16, 2001
- Operation: General aviation
- Aircraft: N5582X
- Make and model: Beech F33A
- Aircraft serial: CE1353
- Engine: Cont IO520BB
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 6314272A20
- Part serial: C001A274R
- Condition: Defective
- Location: Engine
- Part time: 887 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE RUN ROUGH AND SOMETIME WOULD NOT SHUT DOWN.  THE FUEL FLOW DIVIDER WOULD STICK OPEN, LETTING CONTINUOUS FUEL FLOW TO THE ENGINE.  THE FLOW DIVIDER WAS REMOVED AND REPLACED WITH A NEW ONE, OPERATION OF ENGINE CHECKED OUT NORMAL.
